Bystolic tablets side effects

Common Questions and Answers about Bystolic tablets side effects

bystolic

Anyone have any insight as to why he might have done that? Particularly since the 10mg Bystolic tablets seemed to be the “sweet spot” in terms of tolerability. And the Bystolic worked very well for my BP. I am a 41 year old male.
It sounds quite interesting. Supposedly reduces any side effects that one would otherwise expect with a Beta Blocker, and has Vasodilating properties, meaning that it causes the blood vessels to relax, lowering blood pressure. It was previously approved for use in Europe, but, from what I read, is available in the U.S. now. Good luck, it appears to be a very interesting form of Beta Blocker. Please keep us informed of your success.
Hi, I was taken off of Bystolic and put back on Metoprolol XL 100 mg 1 times a day. I take it in the afternoon at about 2:00pm. But when I get up in the morning it tends to be around 98-100 and when I exert like take a shower it is around 130 range. BP is in the normal range finally. Cardiologist wants me to take this dose in the morning and now add 50 mg of the XL in the evening. Now what I don't get is my pulse spikes at odd times and then drops quite low, even in the middle 50's60's.
About a month ago my cardio had switched me to a new BB called Bystolic which did a better job in lowering my BP but had to go off it because of side effects. When I went back to Coreg at 6.125 my HR keeps at 70-80 and I also experience tiredness and can only attain a HR of 100 with execise. About 2 weeks ago I had to have my HR chemically speeded up because I could not walk on the threadmill long enough to complete a stress Echo.
I tried many different meds, Atenolol worked best with least side effects. I had my checkup and ask cardiologist if I could try reducing/ or elminating meds. He said to give it a try and if I have an SVT attack to take 1/2 a pill. I was on 25 mg daily, have gotten down to 1/4 am and 1/4 pm .. but can not get any lower without tachycardia , shakey feeling, trembling, just feeling terrible. I want to get off the atenolol because I hate taking meds...
Hi it is so nice to meet you, I have had a long road of being put on Beta Blocker or Toprol XL for a high heart rate one day it went up to 120 but looking back I realize it was in my opinion my thyroid it was out of whack and I was suffering from Adrenal Fatigue, I was on Toprol XL for nearly 4 years and the drug went south on me the side effects became insane and was dropping my blood pressure constantly... So I never had High Blood Pressure before the meds. So I cut it down for 6 weeks or so.
Metoprolol-years then taken off because I experienced side effects and BP was way up Bystolic 5mg - felt better for a little while then mad allergic reaction Avapro-2 wks ago....nightmare, taken off Micardis-last week...once again nightmare, taken off Amlidopine-4 days ago..tremors, chest pounding uncontrollably Atenolol-as of today...dye free need help too, the swelling of the face and tongue along with the bumps are just too much to take anymore.
After doing this my side pain became almost unbearable!!! Protonix side effects include muscle cramp and stomach pains, esophagial spams, throat tightening, among other things, I decided to go off the Protonix and just try Zantac morning and night for awhile and see if between that and the diet change if my reflux would be controlled enough. I have only been off the Protonix a few days and my reflux is terrible. I started having, what I think are esophagial spasms, a few months ago.
on the individual. In you place I'd take the same does and keep a watch on my heart rate and any new side effects. If I saw a large decrease in HR, for me that would be below 60 at rest, I'd try 1/2 dose and watch again. I believe taking every 12 hours is better than every 24, but I believe the total taken per 24 hours should be the same for either schedule.
I had to see another doctor in the same clinic, who saw all the information about my situation on the computer notes, said that I may be having side effects with the tablets for diabetes and changed the medicene. During this entire period, there was no change in my condition related to bloating. I continued to see blood in my stools. I was not eating well. I get dehydrated and lost weight. Lost interest in work and in general feeling very dull.
Or, they seem to be position related such as bending over and standing up to fast, lying down on my left side or on my back, etc. Also, if I wear tight clothing around my abdomen or have pressure of some sort on my lower abdominal area, this seems to increase the frequency. After reading many of the comments posted here, I have concluded that many cardiologists and medical science in general does not have a definite solution to the PVC/PAC problem.
does any one suffer from any side effects such as sweating on the side of the face and above the eye also eye twitches!
Wow, this is more common than I thought. I am 28 years old and this has been happening to me for probably the past 6 - 8 years. When I am trying to sleep and I lay down on my right side, my left ear begins to vibrate like crazy...as someone else said, it's like someone literally starts playing the drums on my ear drum. The strangest thing about it is that it alleviates when I adjust the position of my head, which involves not "covering" my ear (i.e.
I am also on antibiotics and the doctor told me that if you have infections that are going on untreated you are more likely to have a rapid heart rate. He wants me to see the cardiologist about the pvc's just to be on the safe side. You are not going crazy, you are just like the rest of us. I am still spending time taking my pulse, afraid to go out because what if they happen really hard?
Please keep in mind that Calcium Citrate has the risk of the following side effects; •nausea/vomiting •loss of appetite •unusual weight loss •mental/mood changes •bone/muscle pain •headache •increased thirst/urination •weakness •unusual tiredness In addition, it should only be avoided or only taken under a doctor's care if you already have any of the following; •kidney disease •kidney stones •little or no stomach acid (achlorhydria) •heart disease •disease of the pancreas •a c
The SCB's helped a lot, but I didn't like the side effects. 13. Hormonal fluctuations used to aggravate the PVC's 14. What helped me most was FINALLY believing that they were benign. This forum has been a HUGE help to me. Just knowing that other people were dealing with the same issues was like "medicine." I'm still careful what I eat (asian food is a gamble, but I love it; fast food only on occasion; better sleep habits).
I have had the warm sensation in the back/side of my upper right thigh for about 5 days now. It lasts for about 3/4 sec's then goes away. The first day it happened twice and now it happens frequently throughout the day (8-12 times). I do have health insurance and plan to make an appointment tomorrow. I will let you know the outcome of my visit.
Wow! It's amazing to find people who are experiencing the shortness of breath and yawning. I'm 25 work 9-5, and go to school full time (night classes) and i've been experiencing symptoms for a couple of months now, only took notice in Feb. sometime. The first time I remember I was sitting at my desk at work and I had trouble grasping "enough" of air, bad to the point where my co-worker was like "you alright?". I was fine, knew that I wasn't dying.
ohhh all these people have exactly the same symptoms like i have adding to mine problem is that i feel some time that some one is pulling a vein in the right back side of my head and i can not read or concentrate even for 3 mint on a thing other thing is that when i feel some very slow movement i feel dizziness i haev don all the above mentioned tests all are ok plzplzplzplzplzplzzzzzzzzzz let me know where should i go i m very uneassy do email me if some doctor brother can suggest me or even
MedHelp Health Answers